Volume 111

Finite $H$-spaces and algebras over the Steenrod algebra

Pages Clarence W. Wilkerson-143 by John Frank Adams | From volume 111-1

Classification of simplicial triangulations of topological manifolds

Pages 1-34 by David E. Galewski, Ronald J. Stern | From volume 111-1

One dimensional minimal sets and the Seifert conjecture

Pages 35-66 by Michael Handel | From volume 111-1

Disjoint triangular sets

Pages 67-94 by Ernest Shult | From volume 111-1

Bernstein’s inequality in $L^p$ for $0 < p < 1$ and $(C,1)$ bounds for orthogonal polynomials

Pages 145-154 by Attila Máté, Paul G. Nevai | From volume 111-1

Polycyclic groups with isomorphic finite quotients

Pages 155-195 by Fritz J. Grunewald, P. F. Pickel, Dan Segal | From volume 111-1

Carleson measures and the Fefferman-Stein decomposition of BMO$(\mathbb{R})$

Pages 197-208 by Peter W. Jones | From volume 111-2

Spin and scalar curvature in the presence of a fundamental group. I

Pages 209-230 by Mikhail Gromov, H. Blaine Lawson, Jr. | From volume 111-2

Boundary values of absolutely convergent Taylor esries

Pages 231-237 by Aharon Atzmon | From volume 111-2

Twisted homological stability for general linear groups

Pages 239-251 by William G. Dwyer | From volume 111-2

Discrete series for semisimple symmetric spaces

Pages 253-311 by Mogens Flensted-Jensen | From volume 111-2

The arithmetic of certain zeta functions and automorphic forms on orthogonal groups

Pages 313-375 by Goro Shimura | From volume 111-2

Automorphisms of trivalent graphs

Pages 377-406 by David M. Goldschmidt | From volume 111-2

On the fundamental group of the complement of a node curve

Pages 407-409 by William Fulton | From volume 111-2

Correction to “A characterization of Chevalley groups over fields of odd order”

Pages 411-414 by Michael Aschbacher | From volume 111-2

On the one-sided Wiener’s theorem for the motion group

Pages 415-422 by Yitzhak Weit | From volume 111-3

The classification of simply connected manifolds of positive scalar curvature

Pages 423-434 by Mikhael Gromov, H. Blaine Lawson, Jr. | From volume 111-3

Lattices in spaces of nonpositive curvature

Pages 435-476 by Patrick Eberlein | From volume 111-3

Bäcklund’s theorem for $n$-dimensional submanifolds of $\mathbb{R}^{2n-1}$

Pages 477-490 by Keti Tenenblat, Chuu-Lian Terng | From volume 111-3

A higher dimension generalization of the Sine-Gordon equation and its soliton theory

Pages 491-510 by Chuu-Lian Terng | From volume 111-3

Factorization of $A_p$ weights

Pages 511-530 by Peter W. Jones | From volume 111-3

Propagation of singularities for semilinear hyperbolic equations in one space variable

Pages 531-552 by Jeffrey Rauch, Michael C. Reed | From volume 111-3

The torsion of the group of $0$-cycles modulo rational equivalence

Pages 553-569 by A. A. Roitman | From volume 111-3

Special representations of reductive $p$-adic groups are not integrable

Pages 571-587 by Allan J. Silberger | From volume 111-3

The Hua operators on bounded symmetric domains of tube type

Pages 589-608 by Kenneth D. Johnson, Adam Korányi | From volume 111-3